×

zbMATH — the first resource for mathematics

An isolated schlicht function. (English) Zbl 0096.05601

PDF BibTeX Cite
Full Text: DOI
References:
[1] L. Fejér: Über gewisse Minimumprobleme der Funktionentheorie, Math. Ann. 97 (1927), 104–123. · JFM 52.0310.01
[2] H. Hornich: Zur Struktur der schlichten Funktionen, Abh. Math. Sem. Univ. Hamburg 22 (1958), 38–49 and 176–179. · Zbl 0083.29903
[3] H. Hornich: Zur Frage der isolierten schlichten Funktionen, Math. Ann. 135 (1958), 189–191. · Zbl 0083.29904
[4] E. Lindelöf: Sur un principe général de l’analyse et ses applications à la théorie de la représentation conforme, Acta Soc. Sci. Fennicae 46 (1920) No. 4, 1–35 (1915).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.